| Model Number |
705800 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device was discarded.
Event or Problem Description
Surgeon performed a tibio-calcaneal joint fusion with use of an anterior standard plate and additional fixation material.Her feedback included the following: ¿all 3 olives broke above the olive.¿ [indicated as an identified area for improvement for available instruments] sales representative additionally reported that the event occurred, "during the extraction from the plate.I think they had the driver in forward and the torque snapped it.".